# SDR UALA2011011700273

- Difficulty date: January 17, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 62,818 hours, 12,327 cycles
- Engine: Pwa PW4077
- Engine time: 52,830 hours, 12,271 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4077
- Part serial: 777009
- Condition: Surges
- Location: Nr 1
- Part time: 52,830 hours, 12,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SILENT SURGE.  ACCOMPLISHED VISUAL CHECKS OF INLET, EXHAUST, 2.5 BLEED OPENING AT 6 O'CLOCK & 2.9 BLEED SCREEN AT 2 O'CLOCK CHECKED FOR  SIGNS OF DAMAGE OR DEBRIS.  ACCOMPLISHED BOROSCOPE OF HPC STAGES 5, 6, 8, 9,14 & 15.   ACCOMPLISHED ALL VISUAL ENGINE CHECKS, NO DAMAGE OR DEBRIS.  NO LIMITING DEFECTS NOTED.
